umu.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
Phragmén-Lindelöf theorems and p-harmonic measures for sets near low-dimensional hyperplanes
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2016 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 44, no 2, 313-330 p.Article in journal (Refereed) Published
Abstract [en]

We prove estimates of a p-harmonic measure, p∈(nm,], for sets in R n which are close to an m-dimensional hyperplane Λ⊂R n , m∈[0,n−1]. Using these estimates, we derive results of Phragmén-Lindelöf type in unbounded domains Ω⊂R n ∖Λ for p-subharmonic functions. Moreover, we give local and global growth estimates for p-harmonic functions, vanishing on sets in R n , which are close to an m-dimensional hyperplane.

Place, publisher, year, edition, pages
Springer Netherlands, 2016. Vol. 44, no 2, 313-330 p.
Keyword [en]
Global estimates, Growth of p-harmonic functions, Infinity Laplace, Phragmén-Lindelöf, Subharmonic, Quasi-linear
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-110729DOI: 10.1007/s11118-015-9513-2ISI: 000370368800006OAI: oai:DiVA.org:umu-110729DiVA: diva2:865121
Available from: 2015-10-26 Created: 2015-10-26 Last updated: 2016-03-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lundström, Niklas L P
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Potential Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 70 hits
ReferencesLink to record
Permanent link

Direct link